# SDR AALA202208025559

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 61,830 hours, 36,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR IS EXTREMELY DIFFICULT TO OPEN OR CLOSE. LUBED AFT LAVATORY HINGE OPERATIONS CHECK OK PER 25-40-00.
